The quadratic numerical range of an analytic operator function

Tretter, Christiane (2010). The quadratic numerical range of an analytic operator function. Complex analysis and operator theory, 4(2), pp. 449-469. Basel: Birkhäuser 10.1007/s11785-009-0019-z

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tretter, Christiane

ISSN:

1661-8254

Publisher:

Birkhäuser

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

10 Nov 2014 08:18

Publisher DOI:

10.1007/s11785-009-0019-z

Web of Science ID:

000278467900013

URI:

https://boris.unibe.ch/id/eprint/4820 (FactScience: 209454)

Actions (login required)

Edit item Edit item
Provide Feedback